Potential operators
Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 793-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_24_6_a7,
author = {A. I. Perov},
title = {Potential operators},
journal = {Matemati\v{c}eskie zametki},
pages = {793--799},
year = {1978},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a7/}
}
A. I. Perov. Potential operators. Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 793-799. http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a7/